# SDR R7MR34293

- Difficulty date: November 20, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part serial: M5006
- Condition: Debonded
- Location: Starflex
- Part time: 953 hours
- Component: Starflex
- Component part number: 350A31190703
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEYOND SERVICEABLE LIMITS.  BUSHINGS DEBONDED FROM MFG. REPLACED WITH NEW UNITS, CORRECTED PROBLEM. (106LN) (K)
